# SDR SWAA031029

- Difficulty date: May 8, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 57,568 hours, 56,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 3.5 INCH LONG FUSELAGE SKIN CRACK, BS 275, STRINGER 18L.  REPAIRED SKIN PER SRM.
